# SDR AALA20031351

- Difficulty date: November 30, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERHEAD EMERGENCY AISLE LIGHTS FORWARD OF VAULT DOOR BETWEEN RT  AND LT LAVS INOPERATIVE. RESEATED BATTERY PACK FOR OVERHEAD EMERGENCY AISLE LIGHTS FORWARD OF VAULT DOOR BETWEEN RIGHT AND LEFT LAVS. SYSTEM GROUND CHECKED NORMAL OPERATION.   CLOSED
